# SDR DALA2023080706364

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INSIDE STRUCTURE AFT EMERGENCY DOOR AT CABIN PAX. SUMMARY OF NRC 0170: WEB INSIDE STRUCTURE AFT EMERGENCY DOOR AT CABIN PAX WAS REPAIRED PER B-717-200 SRM 55-00-00-2R REPAIR 1 FIG 201. (LP #2901626)
